# SDR UPS203476

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Chord
- Part number: 65195321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN NAPLES FOR C-CHECK, MAINTENANCE FOUND CORROSION ON O/B CHORD FITTING AT STA 1362 LT SIDE.  REPLACED IAW B727-5330-4601B AND SRM 51-30-2.
